# SDR FDEA200905251782

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM CHORD HAS CORROSION AT STA 1168, LBL 8.0 INCH.  CORROSION ON LT KEELBEAM CHORD BLENDED AND FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
